# SDR UIEA2021080601724

- Difficulty date: August 3, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 88,819 hours, 16,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FOUND CRACK DAMAGE ON THE OUTER CHORD AT STA 460 1L MAIN ENTERY DOOR UPPER SILL( ACCOMPLISHED THE OUTER CHORD REPAIR IAW EO 4453A291 STEP 11 REV 7. CONDITION CHECK NORMAL AND JOB COMPLETED )
